Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


mouth sores
May 22, 2006

Hi Doctor Thanks for your informative site. I am a 38 year old male who has been positive 5 years. I have been on sustiva and truvada with good success. CD4 is 450 and still climbing. The reason for my post is that I have had over the last several days pain on the roof of my mouth(like a pizza burn) and today developed in the middle of my tongue a raised blister that is quite painful. Is this a side effect of my medication? Is HIV responsible? If not, any other ideas as it is painful and if there is something i can do about would love too. Thanks again Larry

Response from Dr. Henry

The tongue/moth sore you describe would be unlikely to be due to either one of your HIV Medications or HIV itself. Apthous ulcers,herpes simplex, other infections, chemical or heat injury and other conditions can cause a painful sore ont he tongue/roof of mouth. Relief can often be provided by a topical anesthetic plus someimes a topical steroid after you have been evaluated by your HIV specialist or ENT specialist. KH



Previous
hairloss and reyataz
Next
Restarting Viracept/Combivir

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement